# SDR ASAA2012120693415

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,034 hours, 7,049 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 14JJD
- Condition: Inoperative
- Location: Flight Deck
- Part time: 31,921 hours, 11,895 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IAS/MACH KNOB INOPERATIVE, F/O SIDE ONLY.   UNABLE TO VERIFY FAULT.  R & R MCP IAW AMM 22-11-34-000-801 AND AMM 22-11-34-400-801. OPS CHECKED GOOD.  BITE GROUP 32 GOOD IAW MM 22-11-34.  BITE GROUP 49 GOOD IAW MM 22-11-00. HGS SENSOR TEST GOOD IAW SMM 34-36-00.  ACFT REMAINS CAT III A AUTOLAND & HGS QUALIFIED.
